# SDR SWAA2022041893896

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 59,721 hours, 30,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN - GAIN ACCESS TO REPAIR NO. 8 T437987 CABIN LONGITUDINAL FLOOR BEAM CRACKED; BS 727B; RBL 24.75; 1 EA AFT RH HOLE / [01] REMOVED CARPET AS REQUIRED FOR F.O.M FROM STA 727-787 LBL 24.75 TO RBL 45.5 I/A/W AMM 25-27-15-000-801.;[02] REMOVED PHOTOLUMINESCENT STRIPS AS REQUIRED FOR F.O.M FROM STA 727-787 LBL 24.75 TO RBL 45.5 I/A/W AMM 33-51-15-000-802.;[03] REMOVED FLOOR PANELS 242CF AND 241DF FOR F.O.M I/A/W AMM 53-21-00-000-801.;[04] OK TO INSTALL PANELS;[05] INSTALLED FLOOR PANELS 242CF AND 241DF I/A/W AMM 53-21-00-400-801.;[06] STEP 5 OK;[07] INSTALLED CARPET AS REQUIRED FOR F.O.M FROM STA 727-787 LBL 24.75 TO RBL 45.5 I/A/W AMM 25-27-15-400-801;[08] INSTALLED PHOTOLUMINESCENT STRIPS AS REQUIRED FOR F.O.M FROM STA 727-787 LBL 24.75 TO RBL 45.5 I/A/W AMM 33-51-15-400-802.
